# SDR SWAA2021052687768

- Difficulty date: May 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LH SIDEWALL BODY FRAME GUSSET IS CRACKED AT BS 500D; STR 21L. / REMOVED CRACKED BODY FRAME GUSSET STA 500D STR. 21 L/H AND INSTALLED NEW GUSSET ALL IAW SRM 51-40-02-0G-0 AND DWG # 143A7902 REV -. ATAG A59194
